(1999). Association between selective serotonin reuptake inhibitors and upper gastrointestinal bleeding: population based case-control study. Bmj..
F. de Abajo
(1999). Risk of ventricular arrhythmias associated with nonsedating antihistamine drugs. Br J Clin Pharmacol..
(2000). Intracranial haemorrhage and use of selective serotonin reuptake inhibitors. Br J Clin Pharmacol..
(2001). Risk of upper gastrointestinal bleeding and perforation associated with low-dose aspirin as plain and enteric-coated formulations. BMC Clin Pharmacol..
(2004). Acute and clinically relevant drug-induced liver injury: a population based case-control study. Br J Clin Pharmacol. http://doi.org/10.1111/j.1365-2125.2004.02133.x.
(2008). Risk of upper gastrointestinal tract bleeding associated with selective serotonin reuptake inhibitors and venlafaxine therapy: interaction with nonsteroidal anti-inflammatory drugs and effect of acid-suppressing agents. Arch Gen Psychiatry. http://doi.org/10.1001/archpsyc.65.7.795.
(2010). Prospective drug safety monitoring using the UK primary-care General Practice Research Database: theoretical framework, feasibility analysis and extrapolation to future scenarios. Drug Saf. http://doi.org/10.2165/11319010-000000000-00000.
(2014). Bridging differences in outcomes of pharmacoepidemiological studies: design and first results of the PROTECT project. Curr Clin Pharmacol..
(2016). Exposure to benzodiazepines (anxiolytics, hypnotics and related drugs) in seven European electronic healthcare databases: a cross-national descriptive study from the PROTECT-EU Project. Pharmacoepidemiol Drug Saf. http://doi.org/10.1002/pds.3825.
(2016). Hip/femur fractures associated with the use of benzodiazepines (anxiolytics, hypnotics and related drugs): a methodological approach to assess consistencies across databases from the PROTECT-EU project. Pharmacoepidemiol Drug Saf. http://doi.org/10.1002/pds.3816.